MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 7.5X45MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 7.5X45MM POLYAXIAL SCREW
Model Number 5119.1747
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 07/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device evaluation has not yet begun.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery took place to removed and replace a creo screw that fractured.This event took place in japan.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A visual inspection of the returned part and the imaging provided confirms the reported issue.The patient is a 65-year-old male who previously underwent surgery on an unknown date for a tlif at l3/4 and posterior fixation at l3-l5.The initial surgery was completed with competitors' implants.On (b)(6) 2021, a revision surgery was completed due to adjacent segment disease (asd).During this revision surgery, the competitors' implants were removed and posterior fixation from l2-s1 was done with creo implants.In 2025, an x-ray was taken and showed that the patient had asd at l1/2, and the creo threaded 7.5x45mm polyaxial screw implanted at right s1 was fractured at the neck of the screw.On (b)(6) 2025, a second revision surgery was completed due to the asd at l1/2 and the fractured screw at right s1.During this revision surgery, the broken creo threaded 7.5x45mm polyaxial screw at right s1 was removed and additional posterior fixation was added to extend the construct to t10-sai with creo implants.A tlif was also completed at l1/2 to implant a rise spacer.Reviewing the related dhr shows the item was stated to be manufactured from the correct material.Due to the inability to replicate surgical conditions and forces experienced by the screws post-op, the exact cause of the failure cannot be determined.Product is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.The following sections were updated for this supplemental report: b4, d9, g6, h2, h6, h10.

Brand Name
CREO
Common Device Name
CREO THREADED 7.5X45MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22854030
Report Number3004142400-2025-00178
Device Sequence Number4419001
Product Code MNH
UDI-Device Identifier00889095104721
UDI-Public00889095104721
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5119.1747
Device Lot NumberBAY262MH
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient RaceAsian